# SDR SWIA95661

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 15 AND 16 HAVE SEVERAL CLIPS CRACKED.  REMOVED AND REPLACED 5 WING SKIN SUPPORT CLIPS ON LT WING RIB 15 AND 16 IAW SB 120-57-0031 AND RII-33.
